IDEAS home Printed from https://ideas.repec.org/a/eee/apmaco/v325y2018icp59-68.html
   My bibliography  Save this article

A finite element method for Maxwell polynomial chaos Debye model

Author

Listed:
  • Yao, Changhui
  • Zhou, Yuzhen
  • Jia, Shanghui

Abstract

‘In this paper, a finite element method is presented to approximate Maxwell–Polynomial Chaos(PC) Debye model in two spatial dimensions. The existence and uniqueness of the weak solutions are presented firstly according with the differential equations by using the Laplace transform. Then the property of energy decay with respect to the time is derived. Next, the lowest Nédélec–Raviart–Thomas element is chosen in spatial discrete scheme and the Crank–Nicolson scheme is employed in time discrete scheme. The stability of full-discrete scheme is explored before an error estimate of accuracy O(Δt2+h) is proved under the L2−norm. Numerical experiment is demonstrated for showing the correctness of the results.

Suggested Citation

  • Yao, Changhui & Zhou, Yuzhen & Jia, Shanghui, 2018. "A finite element method for Maxwell polynomial chaos Debye model," Applied Mathematics and Computation, Elsevier, vol. 325(C), pages 59-68.
  • Handle: RePEc:eee:apmaco:v:325:y:2018:i:c:p:59-68
    DOI: 10.1016/j.amc.2017.12.019
    as

    Download full text from publisher

    File URL: http://www.sciencedirect.com/science/article/pii/S0096300317308780
    Download Restriction: Full text for ScienceDirect subscribers only

    File URL: https://libkey.io/10.1016/j.amc.2017.12.019?utm_source=ideas
    LibKey link: if access is restricted and if your library uses this service, LibKey will redirect you to where you can use your library subscription to access this item
    ---><---

    As the access to this document is restricted, you may want to search for a different version of it.

    Citations

    Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
    as


    Cited by:

    1. Wang, Peizhen & Chen, Yanping & Yang, Wei, 2020. "Curl recovery for the lowest order rectangular edge element," Applied Mathematics and Computation, Elsevier, vol. 371(C).

    Corrections

    All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:eee:apmaco:v:325:y:2018:i:c:p:59-68. See general information about how to correct material in RePEc.

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    We have no bibliographic references for this item. You can help adding them by using this form .

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: Catherine Liu (email available below). General contact details of provider: https://www.journals.elsevier.com/applied-mathematics-and-computation .

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    IDEAS is a RePEc service. RePEc uses bibliographic data supplied by the respective publishers.